# SDR R61A201807090769

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 22,692 hours, 15,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP. TROUBLESHOT TO DISCONNECTED PLUG TO COCKPIT EMERGENCY LIGHT ASSEMBLY. RECONNECTED IAW AMM 35-50-03/400.
